Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

FDA Reviewing Side Effects of Propecia As Male Sexual Dysfunction Takes Place After the Drug is Discontinued

Posted Mar 05 2012 11:25pm

Well I guess the question here is do you want hair or the other fun side of life?  Merck has also taken down the website available to the public for now to be revised. 

The study said that 94% of a group of 71 developed problems due to the side effects from the drug.  The side effect of the drug are: erectile dysfunction, impotence, greatly reduced libido, testicular pain, problems with orgasms and gynecomastia – an over-development of the male breast.

image

The U.S. Food and Drug Administration has confirmed it is conducting a new safety review of the hair growth drug Propecia. In response to written questions submitted by the Examiner, FDA spokesperson Sandy Walsh wrote in an email that, “The focus of the current review is the persistence of severe male sexual dysfunction after discontinuation of Propecia’s use. This review was prompted by routine drug safety surveillance.”

FDA’s safety investigation comes as a growing number of men say Propecia’s severe side effects have caused them to suffer persistent and permanent sexual dysfunction. While several European countries have required Propecia’s maker, drug-giant Merck & Co., to issue warnings regarding the drug’s irreversible side effects, this marks the first time the FDA has acknowledged it is reviewing the drug’s safety here.

Last year, the FDA issued a new warning regarding Propecia’s link to high-grade prostate cancer -- the most aggressive and deadly form of the disease -- but the agency has remained silent on the permanence of the drug’s severe side effects until now.

FDA reviewing safety of Propecia - Baltimore Courts | Examiner.com http://www.examiner.com/courts-in-baltimore/safety-of-hair-growth-drug-propecia-under-fda-review#ixzz1oDnajNxt


Post a comment
Write a comment:

Related Searches